Entropies of the partitions of the unit interval generated by the Farey tree

Volume 115 / 2004

Nikolai Moshchevitin, Anatoly Zhigljavsky Acta Arithmetica 115 (2004), 47-58 MSC: 11J70, 11K60, 11D68. DOI: 10.4064/aa115-1-4

Authors

  • Nikolai MoshchevitinFaculty of Mechanics and Mathematics
    Moscow State University
    119899 Moscow, Russia
    e-mail
  • Anatoly ZhigljavskyMathematics Institute
    Cardiff University
    Cardiff CF24 4YH, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image